Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Kristensen - G. Mingione

Non-differentiable functionals and singular sets of minima

created by mingione on 25 Nov 2004
modified on 19 Jan 2005


Published Paper

Inserted: 25 nov 2004
Last Updated: 19 jan 2005

Journal: C. R. Acad. Sci. Pari Ser. I
Volume: 340
Number: 1
Pages: 93-98
Year: 2005



We provide bounds for the Hausdorff dimension of the singular set of minima of functionals of the type $\int_{\Omega} \! F(x,v,Dv)$, where $F$ is only Hölder continuous with respect to the variables $(x,v)$. Our results are anyway new even in the case when $F$ is smooth.

Credits | Cookie policy | HTML 5 | CSS 2.1